Not really, but I can tell you that, like the rest of my dermatologic colleagues, I treat an awful lot of teenagers with ongoing courses of antibiotics. We are watching developments of the concerns you mention, but to date they have not changed our long-standing practices, which appear to be quite safe. Of course, it's best to stop oral antibiotics as soon as this is feasible, but I don't think you need to worry, based on what we know.
I'd prefer to seeking info at this http://www.medfarm.bravehost.com/
i AM NOT SURE WHAT TO THINK, BUT CAN TELL YOU THAT MY SYSTEM IS TOTALLY SCREWED UP AT THE MOMENT. ALTHOUGH I SUFFER FROM SOME PRETTY SERIOUS HEALTH PROBLEMS THAT PUT ME IN A COMPROMISED SITUATION ANYWAY, THE FACT THAT I HAVE BEEN TREATED WITH NUMEROUS COURSES OF HEAVY DUTY ANTIBIOTICS HAS COMPLETELY DEPLETED MY BODY OF ANY GOOD BACTERIA AND HAS GIVEN YEAST CARTE BLANCHE TO GO RAMPANT. I AM NOW FIGHTING A FUNGAL INFECTION ON MY FACE THAT I AM HAVING ON HECK OF A TIME GETTING RID OF AND FEEL LIKE **** ON TOP OF WORRYING THAT I WILL END UP WITH SCARS AFTER NOT HAVING HAD BAD SKIN FOR THE LAST 49 YEARS! BEWARE OF ANTIBIOTIC TREATMENT..............